# SDR SWIA2020010947604

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT LOCATED NEAR UPPER FLANGE OF STGR24L AT 3.50" AFT OF FS 202.75 CANNOT BE DRESSED-BACK TO ORIGINAL COUNTOUR REFERENCING REO AS IT GOES INTO NON-MILLED SKIN UNDER, OR COMMON TO, STGR24L. (C-CHECK) RO 01/07/2020  PERFORMED PATCH REPAIR TO FUSELAGE DENT LOCATED FS 202.75 NEAR STGR24L REF BOMBARDIER REO. COMPLIED WITH TASK CARD.
